logo AFST

Approximations de type Hedberg dans les espaces W m LlogLΩ et applications
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 67-78.
@article{AFST_1990_5_11_2_67_0,
     author = {Benkirane, Abdelmoujib},
     title = {Approximations de type Hedberg dans les espaces $W^m L \log L\left( \Omega \right)$ et applications},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {67--78},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {2},
     year = {1990},
     doi = {10.5802/afst.703},
     zbl = {0731.46016},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_1990_5_11_2_67_0/}
}
A. Benkirane. Approximations de type Hedberg dans les espaces $W^m L \log L\left( \Omega \right)$ et applications. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 67-78. doi : 10.5802/afst.703. https://afst.centre-mersenne.org/item/AFST_1990_5_11_2_67_0/

[1] Adams (R.) .- Sobolev spaces, Acad. Press (1975) | MR 450957 | Zbl 0314.46030

[2] Adams (R.) .- On the Orlicz-Sobolev Imbedding theorem, J. Func. Analysis, 24 (1977) pp. 241-257 | MR 430770 | Zbl 0344.46077

[3] Benkirane (A.) . - Potentiel de Riesz et problèmes elliptiques dans les espaces d'Orlicz, Thèse de Doctorat, Université libre de Bruxelles (1988)

[4] Benkirane (A.) and Gossez (J.P.) .- An approximation theorem in higher order Orlicz-Sobolev spaces and applications, Studia Math., 92 (1989) pp. 231-255 | MR 985555 | Zbl 0684.46030

[5] Brézis (H.) et Browder (F.) .- Some properties of higher-order Sobolev spaces, J. Math. Pures Appl., 61 (1982) pp. 245-259 | MR 690395 | Zbl 0512.46034

[6] Donaldson (T.) and Trudinger (N.) .- Orlicz-Sobolev spaces and imbedding theorems, J. Funct. Anal., 8 (1971) pp. 52-75 | MR 301500 | Zbl 0216.15702

[7] Gossez (J.P.) .- Nonlinear elliptic boundary value problems for equations with rapidly (or slowly) increasing coefficients, Trans. Amer. Soc., 190 (1974) pp. 163-2?? | MR 342854 | Zbl 0239.35045

[8] Gossez (J.P.) . - Some approximation properties in Orlicz-Sobolev spaces, Studia Math., 74 (1982) pp. 17-24 | MR 675429 | Zbl 0503.46018

[9] Gossez (J.P.) .- A strongly non linear elliptic boundary value problem, in Orlicz-Sobolev spaces Proc. Sympos. Pure. Math., 45, Amer. Math. Soc. (1986) pp. 455-462 | MR 843579 | Zbl 0602.35037

[10] Hebderg (L.) . - Two approximation properties in functions spaces, Ark. Math., 16 (1978) pp. 51-81 | Zbl 0399.46023

[11] Hebderg (L.) .- Approximation in Sobolev spaces and non linear potential theory, Proc. symp. Pur. Math. Amer. Math. Soc., 45 (1986) pp. 473-480 | MR 843581 | Zbl 0626.46022

[12] Krasnolek'Skii (M.) And Rutickii (Va.) .- Convex fonctions and Orlicz spaces, Noordhoff (1961)

[13] O'Neil (R.) .- Fractional intégration in Orlicz spaces, Trans. Amer. Math. Soc. 115 (1965) pp. 300-328 | MR 194881 | Zbl 0132.09201

[14] Webb (J.) . - Boundary value problems for strongly non linear elliptic equations, J. London Math. Soc. 21 (1980) pp. 123-132 | MR 576188 | Zbl 0438.35029